A unifying minimax theorem


Oettli, Werner ; Schläger, Dirk


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Le Matematiche / Dipartimento di Matematica e Informatica dell'Università di Catania
Volume: 53
Issue number: 1
Page range: 185-200
Place of publication: Catania
Publishing house: Dip.
ISSN: 0373-3505
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Oettli, Werner ; Schläger, Dirk (1998) A unifying minimax theorem. Le Matematiche / Dipartimento di Matematica e Informatica dell'Università di Catania Catania 53 1 185-200 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item